# SDR ASAA2016060716978

- Difficulty date: June 7, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 29,498 hours, 8,880 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 106788A144E
- Part serial: AA165829
- Condition: Failed
- Location: Shutoff Valve
- Part time: 29,485 hours, 8,877 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE FIRST START ATTEMPT, APU FAULT LIGHT ILLUMINATED.  ACFT GROUNDED. PERFORMED APU BITE CK, REF FIM 49-60, TASK 801 FOUND FAULT 49-31214 APU FUEL VALVE SHOWS NOT OPEN.  PERFORMED FIM TASK FOR FAULT FOUND APU FUEL SHUTOFF VALVE INOPERATIVE. R & R APU SHUTOFF VALVE ACTUATOR.  OPS CK GOOD REF AMM 28-25-02.  GROUND VERIFICATION SUCCESSFUL.
